RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 3, Pages 342–345 (Mi dan50035)  

This article is cited in 4 scientific papers (total in 4 papers)

MECHANICS

Boundary value problems in the elasticity theory: Domains with corner points (the planar case)

E. I. Shemyakin

Lomonosov Moscow State University

Full text: PDF file (368 kB)

Bibliographic databases:
UDC: 531.5
Received: 12.07.1995

Citation: E. I. Shemyakin, “Boundary value problems in the elasticity theory: Domains with corner points (the planar case)”, Dokl. Akad. Nauk, 347:3 (1996), 342–345

Citation in format AMSBIB
\Bibitem{She96}
\by E.~I.~Shemyakin
\paper Boundary value problems in the elasticity theory: Domains with corner points (the planar case)
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 3
\pages 342--345
\mathnet{http://mi.mathnet.ru/dan50035}
\zmath{https://zbmath.org/?q=an:0921.73072}


Linking options:
  • http://mi.mathnet.ru/eng/dan50035
  • http://mi.mathnet.ru/eng/dan/v347/i3/p342

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Zveryaev, M. D. Kovalenko, I. V. Menshova, A. P. Kerzhaev, “O svoistvakh tochnykh reshenii kraevykh zadach teorii uprugosti v polupolose i ikh prilozhenie k teorii ostatochnykh napryazhenii v gornykh porodakh”, Preprinty IPM im. M. V. Keldysha, 2018, 056, 28 pp.  mathnet  crossref  elib
    2. V. M. Pestrenin, I. V. Pestrenina, L. V. Landik, “Komponenty napryazhenii i ogranicheniya na nagruzku v vershinakh pravilnykh treugolnoi i chetyrekhugolnoi piramid”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2018, no. 56, 102–119  mathnet  crossref  elib
    3. E. M. Zveryaev, M. D. Kovalenko, D. A. Abrukov, I. V. Menshova, A. P. Kerzhaev, “O razlozheniyakh po funktsiyam Papkovicha–Fadlya v zadache izgiba plastiny”, Preprinty IPM im. M. V. Keldysha, 2019, 038, 28 pp.  mathnet  crossref  elib
    4. V. M. Pestrenin, I. V. Pestrenina, L. V. Landik, E. R. Eismont, “Komponenty napryazhenii na linii osobykh tochek svobodnoi ot nagruzki tortsevoi poverkhnosti sloistogo tsilindra”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2019, no. 57, 84–98  mathnet  crossref  elib
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020